EconPapers    
Economics at your fingertips  
 

On time preference, rational addiction and utility satiation

Jean-Pierre Drugeon and Bertrand Wigniolle

Journal of Mathematical Economics, 2007, vol. 43, issue 3-4, 249-286

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(06)00087-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On time preference, rational addiction and utility satiation (2007) Downloads
Working Paper: On time preference, rational addiction and utility satiation (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:43:y:2007:i:3-4:p:249-286

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-11-08
Handle: RePEc:eee:mateco:v:43:y:2007:i:3-4:p:249-286